# SDR ASAA1159535

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 12,130 hours, 3,981 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LNAV WILL NOT ENGAGE.  ACCOMPLISHED FMCS BITE CHECK PER FIM 34 61 TASK 801.  FMCS LEFT AND RIGHT SENSOR STATUS ALL OK.  FMCS LEFT IN FLT FAULTS FLT LEG 1 FMC RIGHT SHOWS LEFT FAIL.  ACCOMPLISHED FIM 34 61 TASK 807 TO FMC LEFT FMC PROMPTS SHOW TASK PASSED.  ACCOMPLISHED FIM 34 61 TASK 807 TO FMC RIGHT PROMPT OK ALL TASK PASSED.
